# SDR USAA2010020190238

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 56,288 hours, 24,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 339 - PHX - EEL - THE FLASHLIGHT AT THE DIRECT VIEW JUMPSEAT IS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT ASSEMBLY.
